`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 7,Number 4,     August 2014

Issue on nonlinear elliptic and parabolic partial differential equations

1

Foreword    Pages : i - i

Filippo Gazzola and Gabriele Grillo

 Abstract       Full Text      Related Articles

2

Ultrafunctions and applications    Pages : 593 - 616

Vieri Benci and Lorenzo Luperi Baglini

 Abstract       References       Full Text      Related Articles

3

Some degenerate parabolic problems: Existence and decay properties    Pages : 617 - 629

Lucio Boccardo and Maria Michaela Porzio

 Abstract       References       Full Text      Related Articles

4

An excess-decay result for a class of degenerate elliptic equations    Pages : 631 - 652

Maria Colombo and Alessio Figalli

 Abstract       References       Full Text      Related Articles

5

Hardy-Littlewood-Sobolev systems and related Liouville theorems    Pages : 653 - 671

Lorenzo D'Ambrosio and Enzo Mitidieri

 Abstract       References       Full Text      Related Articles

6

On two phase free boundary problems governed by elliptic equations with distributed sources    Pages : 673 - 693

Daniela De Silva,  Fausto Ferrari and Sandro Salsa

 Abstract       References       Full Text      Related Articles

7

Improved interpolation inequalities on the sphere    Pages : 695 - 724

Jean Dolbeault,  Maria J. Esteban,  Michał Kowalczyk and Michael Loss

 Abstract       References       Full Text      Related Articles

8

Special asymptotics for a critical fast diffusion equation    Pages : 725 - 735

Marek Fila and Hannes Stuke

 Abstract       References       Full Text      Related Articles

9

$L^r_{ loc}-L^\infty_{ loc}$ estimates and expansion of positivity for a class of doubly non linear singular parabolic equations    Pages : 737 - 760

Simona Fornaro,  Maria Sosio and Vincenzo Vespri

 Abstract       References       Full Text      Related Articles

10

A clamped plate with a uniform weight may change sign    Pages : 761 - 766

Hans-Christoph Grunau and Guido Sweers

 Abstract       References       Full Text      Related Articles

11

Global solutions for a nonlinear integral equation with a generalized heat kernel    Pages : 767 - 783

Kazuhiro Ishige,  Tatsuki Kawakami and Kanako Kobayashi

 Abstract       References       Full Text      Related Articles

12

Oscillations in suspension bridges, vertical and torsional    Pages : 785 - 791

P. J. McKenna

 Abstract       References       Full Text      Related Articles

13

Asymptotic behaviour of sign changing radial solutions of Lane Emden Problems in the annulus    Pages : 793 - 805

Filomena Pacella and Dora Salazar

 Abstract       References       Full Text      Related Articles

14

On an initial value problem modeling evolution and selection in living systems    Pages : 807 - 821

Patrizia Pucci and Maria Cesarina Salvatori

 Abstract       References       Full Text      Related Articles

15

Hopf fibration and singularly perturbed elliptic equations    Pages : 823 - 838

Bernhard Ruf and P. N. Srikanth

 Abstract       References       Full Text      Related Articles

16

Positivity for the Navier bilaplace, an anti-eigenvalue and an expected lifetime    Pages : 839 - 855

Guido Sweers

 Abstract       References       Full Text      Related Articles

17

Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators    Pages : 857 - 885

Juan-Luis Vázquez

 Abstract       References       Full Text      Related Articles